# SDR HEEA0014489

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 41001687
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUSHINGS ON BOTH LEVERS NOT REAMED PROPERLY TO INSERT BOLTS.  TIME SINCE REPAIR 0:00.
